# SDR SWIA201333799

- Difficulty date: June 23, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 31,472 hours, 44,212 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT 2 ROWS OF FLOOR LEVEL EMERGENCY LIGHTS ALONG WITH 2 FRONT EXIT SIGNS ONLY ILLUMINATE INTERMITTENTLY WITH COCKPIT OR FLIGHT ATTENDANT EMERGENCY LIGHT SWITCHES TURNED ON.  FLT#6453 REPAIRED CHAFED WIRE TO FORWARD EXIT SIGN IAW WDM.
